# SDR CALA2014101692432

- Difficulty date: October 8, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 40,442 hours, 17,593 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & SDR L2 DOOR SILL HAS CORROSION AROUND TWO EACH NUTPLATES AT FRAME 66 & STRINGER 23L.  CUT OUT THE DAMAGED AREA IAW SRM 53-41-14 PG 205.  FABRICATED ONE EACH REPAIR ANGLE IAW SRM 53-41-14 PGS 215 - 216 PRINCIPLE 1 & INSTALLED.  RESTORED THE AREA.
